# SDR 9WGA202409300247

- Difficulty date: September 26, 2024
- Submitted: September 30, 2024
- Operation: Air carrier
- Aircraft: N344KD
- Make and model: Boeing 747446
- Aircraft serial: 26344
- Aircraft time: 94,737 hours, 18,129 cycles
- System (JASC): 2210 · Autopilot System
- Part: Control Panel
- Part number: 8221492101
- Part serial: L64P
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIR RETURN DUE TO HEADING SWITCH MCP UNRESPONSIVE IN ROLL MODE.  REMOVED AND REPLACED MODE CONTROL PANEL IAW AMM 22-11-02. OPS TEST PASSES.
